Equate Allergy Relief, 25 mg, Capsules

24 capsules


 

Product Details

Diphenhydramine HCI, 25 mg. Antihistamine. Relieves: sneezing; itchy, watery eyes; runny nose; itchy throat. Each capsule individually banded for your protection. Compare to Benadryl active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.

Nutrition Facts

Manufacturer

Wal-Mart Stores
Bentonville, AR 72716

UPC

00681131187220